Skip to Main content Skip to Navigation
Journal articles

On even factorizations and the chromatic index of the Kautz and de Bruijn digraphs

Complete list of metadata

https://hal.inria.fr/hal-03200908
Contributor : Jean-Claude Bermond <>
Submitted on : Saturday, April 17, 2021 - 12:01:21 AM
Last modification on : Tuesday, April 20, 2021 - 3:20:46 AM

File

89-BeHe93-Indicechromatique de...
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Claude Bermond, Pavol Hell. On even factorizations and the chromatic index of the Kautz and de Bruijn digraphs. Journal of Graph Theory, Wiley, 1993, 17 (5), pp.647-655. ⟨10.1002/jgt.3190170512⟩. ⟨hal-03200908⟩

Share

Metrics

Record views

10

Files downloads

89